Withdrawing: Drug causes horrible side effects which strongly motivates me to stop taking?
- 31 Dec 2009 by oldtimer74
- 5 January 2010
- adderall, adderall xr, lexapro, side effect
Have been taking lexapro 10 mg once a day for 1 year.
Anyone heard of stopping lexapro cold turkey and using adderall XR to boost serotonin to mitigate the withdrawal symptoms?
I tried it for 5 days and was doing a lot better, other than every once in a while having a feeling of a light head for a few moments. But it is very mild & not a problem.
I was on lexapro for over a year and hated the side effects. I went cold turkey from 10mg and thought i was going crazy and almost went into a seizjure like activity which I had to go to the er for. I had to go back on the lexapro and do a slow 2 month taper. I cut it down to 7.5,5,2.5,1 and then a little piece. I also took some benzos with it because of the withdrawals. I never heard of taking adderal to boost serotonin. I believe it works on the norepiniphrine system and the dopamine system, I would think it would make it worse. You may want to try a little l-tryptophan and going back on the lexapro and and tapering with a benzo. The problem is benzos r addicttive but so is the adderall. Have you been diagnosed with add or adhd. You may be buzzing with the adderall and just plain feeling good or high,but be care full with it. They used amphetamines in the past for depression but I would have to look up if it effects the serotonin. I know many people who have a hard time to come off lexapro, they dont tell you about the withdrawal. It was one of the worst withdrawals for me head wise, like i said I felt like i was going crazy. Please post again or get in touch with me i am curious how you are making out. Good luck and be carefull.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2010 • 1 answer
Posted 2 Mar 2012 • 3 answers
Posted 1 Mar 2014 • 4 answers
Posted 29 Aug 2016 • 1 answer
Posted 15 Nov 2017 • 1 answer